Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dark spot on penis and applied antifungal cream. Is there a chance of getting STD?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
I posted this query 10 days ago about a dark flaky spot on the outerskinof penis .I attached sample pictures too.. Dr XXXXXXX XXXXXXX kanodia examined them and asked me to apply antifungal cream as he diagnosed it as a mild fungal infection. However, even after applying the cream, the blackish spot is still as visible but not dry as before. I was worried if I should get it examined. Is there a chance of this being a STD or cancer. Pictures are attached in my previous query which I had closed out later
Posted Wed, 27 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 54 minutes later
Brief Answer: Details below Detailed Answer: Hello XXXXXXX Thanks for the query. Cancers grow at a very rapid rate with ulceration. So dont worry it might not be a cancer. Can you please upload another photograph or let me know the previous query id. Seeing the picture will give me all required information and I would be able to help you much better. Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: Dark spot on penis and applied antifungal cream. Is there a chance of getting STD? 6 hours later
I can find the query id for the last one I had raised even when I open it from my inbox. Had raised it on 24th october an Dr XXXXXXX XXXXXXX Kanodia had answered it, if that helps in locating it. I do not have those pictures anymore. I have added three latest pictures for you to examine if incase you dont find the previous query
Answered by Dr. Rahul Kumar 11 hours later
Brief Answer: details below Detailed Answer: Hello XXXXXXX Sorry for the delay in response. I saw the photographs. It is just a fungal infection and not cancer or any other thing. Keep applying the anti fungal cream along with that you can also use a mild steroid like fluticasone cream. This will give you a faster relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor